| Model Number |
192-N2558S |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported while using bd safetyglide¿ needle the safety mechanism was difficult to engage which resulted in a needle stick.This is 2 of 4 incidents.There was no report of patient impact.The following information was provided by the initial reporter: over the past few months, we have had several nurses to experience sharps injuries while using this product.The safety mechanism is hard to activate and sometimes once it is activated, it does not stay closed over the sharp end of the needle.There were a total of 4 incidents.
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.